Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 75, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at May 27, 2015, 3:55 PM CDT for Logan County, Sherman County, Thomas County, Kansas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2015, 3:55 PM CDT (20:55 UTC)
- Expired
- May 27, 2015, 5:00 PM CDT
- In force
- 65 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Logan County, KS, Sherman County, KS, Thomas County, KS
The radar
The Goodland radar (KGLD), 43 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 2:26 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.9 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1785 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
549
WUUS53 KGLD 272055
SVRGLD
KSC109-181-193-272200-
/O.NEW.KGLD.SV.W.0075.150527T2055Z-150527T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
255 PM MDT WED MAY 27 2015
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN SHERMAN COUNTY IN NORTHWESTERN KANSAS...
SOUTHWESTERN THOMAS COUNTY IN NORTHWESTERN KANSAS...
NORTHWESTERN LOGAN COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 400 PM MDT/500 PM CDT/
* AT 255 PM MDT /355 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 5
MILES NORTH OF WINONA...OR 16 MILES SOUTH OF BREWSTER...MOVING
NORTH AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BREWSTER AND WINONA.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 29 AND 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT/1000 PM CDT/ FOR
NORTHWESTERN KANSAS.
LAT...LON 3907 10108 3899 10132 3930 10160 3942 10125
TIME...MOT...LOC 2055Z 169DEG 23KT 3913 10127
HAIL...1.75IN
WIND...60MPH
$$
JN1 follow-up statement
455
WWUS53 KGLD 272147
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
447 PM CDT WED MAY 27 2015
KSC181-272157-
/O.CAN.KGLD.SV.W.0075.000000T0000Z-150527T2200Z/
SHERMAN KS-
447 PM CDT WED MAY 27 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHERMAN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHWESTERN
KANSAS.
LAT...LON 3907 10108 3912 10130 3924 10134 3930 10119
TIME...MOT...LOC 2147Z 245DEG 9KT 3918 10118
$$
KSC109-193-272200-
/O.CON.KGLD.SV.W.0075.000000T0000Z-150527T2200Z/
THOMAS KS-LOGAN KS-
447 PM CDT WED MAY 27 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHWESTERN THOMAS AND NORTH CENTRAL LOGAN COUNTIES...
AT 447 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF WINONA...OR 13 MILES SOUTH OF LEVANT...MOVING NORTHEAST AT 10 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN THOMAS AND NORTH CENTRAL LOGAN COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHWESTERN
KANSAS.
LAT...LON 3907 10108 3912 10130 3924 10134 3930 10119
TIME...MOT...LOC 2147Z 245DEG 9KT 3918 10118
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
HUSTEDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 12:40 PM CDT, 3 hours 15 minutes earlier.
Area forecast discussion, May 27, 12:40 PM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 1140 AM MDT WED MAY 27 2015 .UPDATE... ISSUED AT 1058 AM MDT WED MAY 27 2015 COMPLETED AN UPDATE EARLIER. HAD MADE ADJUSTMENTS TO ONGOING SHOWERS AND ISOLATED THUNDERSTORMS CURRENTLY MOVING THROUGH THE AREA. MOST OF THIS SHOULD BE OUT OF THE AREA BY 19Z. QUESTIONS THEN BECOMES WHERE WILL THIS AFTERNOONS CONVECTION FIRE. MODELS...ESPECIALLY THE HRRR HINTING AT AN AREA REDEVELOPING AND INTENSIFYING IN THE NORTHEAST. THIS APPEARS OVERDONE. THE NAM AND RAP AND LARGER SCALE MODEL OUTPUT SHOW THE MAIN AREA OVER THE SOUTHWEST HALF OF THE AREA. THIS MAKES SENSE SINCE SURFACE TROUGH/DRYLINE WILL BE NEAR THAT AREA LATER THIS AFTERNOON. ALSO NEXT SHORTWAVE TROUGH MOVES INTO THE AREA AT THE SAME TIME. SO ADJUST THE HIGHER POPS IN THIS AREA. SPEED SHEAR IS NOT THE GREATEST BUT WILL HAVE GOOD DIRECTIONAL SHEAR AND THE BOUNDARY IN PLACE. CONSIDERING THAT AND THE GOOD MOISTURE IN PLACE...ALL MODES OF SEVERE WEATHER AND LOCALLY HEAVY RAINFALL ARE EXPECTED. ALTHOUGH SEVERE THUNDERSTORMS ARE EXPECTED OVER THE ENTIRE AREA...GREATEST RISK FOR VERY LARGE HAIL AND TORNADOES APPEARS TO BE ALONG AND SOUTH OF A LINE FROM QUINTER TO COLBY TO GOODLAND TO FLAGLER. PER THE LATEST TRENDS...ADJUSTED SKY COVER AND HIGH TEMPERATURES TODAY IN THE SOUTHWEST PORTION OF THE AREA. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 345 AM MDT WED MAY 27 2015 TODAY-TONIGHT...LOOKS LIKE WE WILL HAVE SOME ONGOING SHOWERS AND THUNDERSTORMS THIS MORNING AS AN UPPER LEVEL WAVE CONTINUES MOVING NORTHEAST ACROSS THE AREA. AS IT MOVES OUT OF THE AREA AROUND 21Z OR SO ANOTHER WAVE (CURRENTLY NEAR THE FOUR CORNERS AREA) MOVES IN FROM THE SOUTHWEST DURING PEAK HEATING. THIS WAVE AND INCREASING UPPER JET DIVERGENCE (MAINLY EAST OF THE CO/KS BORDER) FAVOR CHANCE POPS WEST OF THE STATE LINE AND LIKELY POPS TO THE EAST. SEVERE THUNDERSTORMS ARE POSSIBLE ALONG WITH LOCALLY HEAVY RAINFALL. DURING THE EVENING AND OVERNIGHT HOURS THIS FEATURE AND ASSOCIATED PRECIPITATION MOVES EAST AND SHOULD BE OUT OF THE AREA BY SUNRISE THURSDAY MORNING. WITH ABUNDANT BOUNDARY LAYER MOISTURE MOVING IN FROM THE SOUTH AFTER MIDNIGHT MUCH OF THE AREA FORECAST AREA MAY SEE FOG. HIGH TEMPERATURES IN THE LOW TO MID 70S FOR FAR EASTERN COLORADO WITH MID 70S TO LOW 80S EAST OF THE CO/KS BORDER. LOW TEMPERATURES 50 TO 55 IN FAR EASTERN COLORADO WITH MID 60S TO AROUND 60 EAST OF THE STATE LINE. THURSDAY-THURSDAY NIGHT...LOW CLOUDS/POSSIBLE FOG CONTINUE IN THE MORNING GENERALLY EAST OF THE CO/KS BORDER OTHERWISE WITH MID LEVEL DRY SLOT OVER THE AREA WE SHOULD BE PRECIP FREE. DURING THE LATE AFTERNOON HOURS IT APPEARS THAT A WEATHER DISTURBANCE (CURRENTLY PRODUCING A FEW THUNDERSTORMS OVER NORTHERN NEVADA) WILL EMERGE OVER THE COLORADO FRONT RANGE AND EASTERN PLAINS. WITH A FEW OF THE MODELS SHOWING SOME PRETTY GOOD UPPER JET DIVERGENCE WITH THIS FEATURE HIGH CHANCE POPS LOOK WARRANTED. SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINFALL AGAIN POSSIBLE. SHOULD SEE SHOWERS/THUNDERSTORMS CONTINUE EAST ACROSS THE AREA THROUGH MIDNIGHT OR SO BEFORE DRIER AIR AND A QUICK DECREASE IN PRECIPITATION POTENTIAL MOVES IN FOR THE REST OF THE NIGHT. HIGH TEMPERATURES IN THE MID 70S TO LOW 80S. LOWS UPPER 40S TO LOW 50S FOR FAR EASTERN COLORADO WITH MID 50S TO AROUND 60 ELSEWHERE. FRIDAY-FRIDAY NIGHT...UPPER TROUGH MOVES INTO THE AREA FROM THE NORTHWEST BY THE END OF THE DAY CONTINUING SOUTHEAST OVERNIGHT. MODELS HAVING TIMING ISSUES BRINGING THE TROUGH/BETTER MOISTURE AND PRECIPITATION CHANCES TOWARD/INTO THE AREA SO FOR NOW WONT GET TOO EXCITED IN WHEN/IF PRECIPITATION DEVELOPS. HIGH TEMPERATURE FORECAST ALSO DEPENDENT ON FRONTAL TIMING WHICH MAKES FOR AN UNCERTAIN FORECAST. HAVE GONE WITH UPPER 60S TO LOW 70S FOR FAR EASTERN COLORADO...LOW TO UPPER 70S ELSEWHERE...WARMEST IN THE HILL CITY AREA. THIS IS FROM A BLEND OF 850MB TEMPERATURES AND BETTER PERFORMING BIAS CORRECTED GRIDS THE PAST WEEK OR SO. LOW TEMPERATURES IN THE MID 40S TO LOW 50S. .LONG TERM...(SATURDAY THROUGH TUESDAY) ISSUED AT 212 AM MDT WED MAY 27 2015 A SHORTWAVE UPPER LEVEL TROUGH WILL MOVE ACROSS NEBRASKA ON SATURDAY...WHICH MAY BRING SOME CHANCES FOR SHOWERS AND THUNDERSTORMS MAINLY FOR THE MORNING HOURS ACROSS THE TRI STATE AREA. HIGH TEMPERATURES WILL BE COOLER AFTER THE PASSAGE OF A SURFACE COLD FRONT IN THE MID 60S...WHICH WILL BE ABOUT 10 DEGREES BELOW NORMAL. AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BEGIN TO BUILD INTO THE CENTRAL PLAINS SUNDAY...WHICH WILL BRING THE RETURN OF SOUTHERLY SURFACE WINDS AND WARMER TEMPERATURES. HIGH TEMPERATURES SHOULD RECOVER INTO THE MID 70S SUNDAY AND THE LOWER 80S FOR THE BEGINNING OF NEXT WEEK. WIDESPREAD DRY WEATHER WILL BE PRESENT SUNDAY AND MONDAY. THE NEXT UPPER LEVEL TROUGH WILL APPROACH THE HIGH PLAINS TUESDAY...WHICH WILL BRING MORE CHANCES FOR SHOWERS AND THUNDERSTORMS FOR MID WEEK ACROSS THE FORECAST AREA. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1140 AM MDT WED MAY 27 2015 FOR KGLD...VFR CONDITIONS THRU 00Z THURSDAY WITH SOUTH WINDS 10-20KTS. BY 00Z THURSDAY...VCTS WITH BKN040-050 GIVING WAY TO 3SM IN TSRA THRU 03Z...THEN MIX OF MVFR/VFR SKIES AS CONDITIONS SLOWLY IMPROVE THRU REST OF FORECAST PERIOD. SOME FOG AFT 09Z POSSIBLE. SOUTH WINDS WILL SHIFT SLIGHTLY SW AROUND 10KTS BY 09Z. FOR KMCK...MIX OF VFR/MVFR SKY CONDITIONS WITH BKN040-050 WITH 3SM IN TSRA BR THRU 05Z THURSDAY...THEN 3-6SM BR AND BKN015-030 THRU MID MORNING THURSDAY BEFORE TRENDING BACK TO VFR. SE WINDS 10-20KTS BACKING TO THE ESE 10KTS BY 08Z...THEN SOUTH 10KTS BY 15Z. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...BULLER SHORT TERM...99 LONG TERM...MK AVIATION...JN
Hazardous weather outlook, May 27, 11:57 AM CDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1057 AM MDT WED MAY 27 2015 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-281200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1057 AM MDT WED MAY 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER THE ENTIRE AREA BEGINNING DURING THE MID AND LATE AFTERNOON HOURS AND CONTINUING THROUGH THE EVENING. LARGE HAIL...DAMAGING WINDS AND EVEN A FEW TORNADOES WILL BE POSSIBLE. HAIL TWO INCHES IN DIAMETER OR GREATER AND THE GREATEST THREAT OF TORNADOES WILL BE ALONG AND SOUTH OF A LINE FROM QUINTER TO COLBY TO GOODLAND TO FLAGLER. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE OVER THE ENTIRE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... STRONG TO SEVERE THUNDERSTORMS PRODUCING ALL MODES OF SEVERE WEATHER INCLUDING LOCALLY HEAVY RAINFALL ARE AGAIN POSSIBLE LATE THURSDAY AFTERNOON AND EVENING ACROSS MUCH OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED AFTER 3 PM MDT (4 PM CDT).
In the hours before
Local storm report, May 27, 3:12 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
212 PM MDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM TORNADO 6 WSW MONUMENT 39.08N 101.11W
05/27/2015 LOGAN KS EMERGENCY MNGR
BRIEF TORNADO REPORTED. HAS DISSAPATED.
&&
TLYNCHLocal storm report, May 27, 3:18 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
218 PM MDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM HAIL 5 W MONUMENT 39.10N 101.09W
05/27/2015 E1.00 INCH LOGAN KS EMERGENCY MNGR
&&
TLYNCHSpecial weather statement, May 27, 3:30 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 230 PM MDT WED MAY 27 2015 KSZ001-NEZ079-272100- CHEYENNE KS-DUNDY NE- 230 PM MDT WED MAY 27 2015 AT 229 PM MDT /329 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF BENKELMAN...MOVING NORTH AT 15 MPH. LOCATIONS IMPACTED INCLUDE... BENKELMAN AND PARKS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT/1000 PM CDT/ FOR NORTHWESTERN KANSAS AND SOUTHWESTERN NEBRASKA. LAT...LON 3986 10160 3992 10183 4023 10176 4014 10142 TIME...MOT...LOC 2029Z 198DEG 11KT 3996 10169 MENTZER
Local storm report, May 27, 3:51 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
251 PM MDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM HAIL 9 SE BENKELMAN 39.96N 101.41W
05/27/2015 E0.75 INCH CHEYENNE KS TRAINED SPOTTER
&&
CLTSpecial weather statement, May 27, 3:53 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
253 PM MDT WED MAY 27 2015
KSZ002-NEZ079-080-272145-
RAWLINS KS-DUNDY NE-HITCHCOCK NE-
253 PM MDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RAWLINS...
SOUTHWESTERN HITCHCOCK AND SOUTHEASTERN DUNDY COUNTIES UNTIL 345 PM
MDT/445 PM CDT/...
AT 253 PM MDT /353 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 9 MILES EAST OF BENKELMAN...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
STRATTON AND MAX.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT/1000 PM CDT/ FOR
NORTHWESTERN KANSAS AND SOUTHWESTERN NEBRASKA.
LAT...LON 4020 10107 3992 10126 3997 10141 4000 10141
4000 10151 4031 10136
TIME...MOT...LOC 2053Z 203DEG 19KT 4003 10135
LOCKHARTSpecial weather statement, May 27, 3:54 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
254 PM MDT WED MAY 27 2015
KSZ002-NEZ079-080-272145-
RAWLINS KS-DUNDY NE-HITCHCOCK NE-
254 PM MDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RAWLINS...
SOUTHWESTERN HITCHCOCK AND SOUTHEASTERN DUNDY COUNTIES UNTIL 345 PM
MDT/445 PM CDT/...
AT 253 PM MDT /353 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 9 MILES EAST OF BENKELMAN...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
STRATTON AND MAX.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT/1000 PM CDT/ FOR
NORTHWESTERN KANSAS AND SOUTHWESTERN NEBRASKA.
LAT...LON 4020 10107 3992 10126 3997 10141 4000 10141
4000 10151 4031 10136
TIME...MOT...LOC 2053Z 203DEG 19KT 4003 10135
LOCKHARTThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 2:00 PM CDT | Special Weather Statement | GLD | Thomas | 45 min |
| May 27, 2:25 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Thomas | 65 min |
| May 27, 2:50 PM CDT | Tornado Warning | GLD | Logan, Thomas | 25 min |
| May 27, 2:54 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Wichita | 66 min |
| May 27, 3:03 PM CDT | Tornado Warning | GLD | Logan | 27 min |
| May 27, 3:12 PM CDT | Tornado Warning | GLD | Logan, Thomas | 31 min |
| May 27, 3:16 PM CDT | Tornado Warning | GLD | Logan | 29 min |
| May 27, 3:18 PM CDT | Tornado Warning | GLD | Logan, Wichita | 27 min |
| May 27, 3:25 PM CDT | Tornado Warning | GLD | Gove, Logan | 23 min |
| May 27, 3:35 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Gove, Graham, Logan, Rawlins, Sheridan and 1 more | 55 min |
| May 27, 3:41 PM CDT | Tornado Warning | GLD | Gove, Logan | 34 min |
| May 27, 3:52 PM CDT | Flash Flood Warning | GLD | Logan, Thomas | 3 hr |
| May 27, 3:58 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Wichita | 62 min |
| May 27, 4:08 PM CDT | Tornado Warning | GLD | Gove, Logan | 37 min |
| May 27, 4:27 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Thomas | 63 min |
| May 27, 5:02 PM CDT | Special Weather Statement | GLD | Gove | 28 min |
| May 27, 5:26 PM CDT | Special Weather Statement | GLD | Gove | 19 min |
| May 27, 5:27 PM CDT | Special Weather Statement | GLD | Thomas | 18 min |
| May 27, 5:32 PM CDT | Flash Flood Warning | GLD | Gove | 3 hr |
| May 27, 5:35 PM CDT | Flash Flood Warning | GLD | Cheyenne, Rawlins | 6 hr |
| May 27, 5:44 PM CDT | Special Weather Statement | GLD | Gove | 31 min |
| May 27, 5:45 PM CDT | Special Weather Statement | GLD | Sheridan | 30 min |
| May 27, 5:50 PM CDT | Special Weather Statement | GLD | Wichita | 25 min |
| May 27, 5:57 PM CDT | Special Weather Statement | GLD | Sherman | 33 min |
| May 27, 5:58 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 40 min |
| May 27, 6:07 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 23 min |
| May 27, 6:13 PM CDT | Severe Thunderstorm Warning | GLD | Wichita | 32 min |
| May 27, 6:17 PM CDT | Tornado Warning | GLD | Wichita | 28 min |
| May 27, 6:28 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 46 min |
| May 27, 6:44 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 27 min |
| May 27, 6:48 PM CDT | Flash Flood Warning | GLD | Logan | 4 hr |
| May 27, 6:52 PM CDT | Flash Flood Warning | GLD | Logan, Wichita | 3 hr |
| May 27, 6:58 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 29 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.